Sulpha drug Allergy

Adverse reactions to medications are common and often manifest as a cutaneous eruption.

Drug-induced cutaneous disorders frequently display a characteristic clinical morphology such as morbilliform exanthem, urticaria, hypersensitivity syndrome, pseudolymphoma, photosensitivity, pigmentary changes, acute generalized exanthematous pustulosis, lichenoid dermatitis, vasculitis, Stevens-Johnson syndrome, or fixed drug eruption (FDE). The term fixed drug eruption describes the development of one or more annular or oval erythematous patches as a result of systemic exposure to a drug; these reactions normally resolve with hyperpigmentation and may recur at the same site with reexposure to the drug. Repeated exposure to the offending drug may cause new lesions to develop in addition to “lighting up” the older hyperpigmented lesions.

Leave a Comment

Subscribe to My Newsletter


About Me

Dr. Muhammad Iqbal is a board certified Homeopathic Skin and Beauty Specialist

Working Hours

Morning: 9.00 am - 2.00 pmEvening: 6.00 pm - 10.00 pm
Subscribe to My Newsletter


About Me

Dr. Muhammad Iqbal is a board certified Homeopathic Skin and Beauty Specialist

Working Hours

Morning: 9.00 am - 2.00 pmEvening: 6.00 pm - 10.00 pm